Re: Problems adding T3 to Synthroid?
Some people report weight gain during the meds titration process. There's an entire biochemical explanation as to why this happens but, suffice it to say that the body gets confused when new amounts of thyroid hormone are being introduced and, in its efforts to restore homeostasis, weight gain happens. This is the same reason we have other symptoms of hypothyroidism during the meds titration process.
I cannot emphasize enough the difference between inappropriate levels and optimal levels. Either you have levels that are optimal for you or you don't. If you don't, you will have symptoms/issues.
Since your TSH was so low at last check, it's entirely possible that your body recognized the addition of thyroid hormone and dialed down it's production of TSH thus, making you more hypo.
Knowing your labs before starting meds would tell you whether or not this is the case.
I don't know what type of relationship you have with your doctor and/or how big his/her ego is. Some doctors don't like it when the patient "gets technical".
The reality of the situation is that your FreeT4 level is probably too low for your body's needs.
A simple way to express this to a doctor is to list all the symptoms you are still dealing with and make the obvious statement that your FreeT4 level has room to increase and still be within the normal range.
Graves' 2007...remission 2009....hypo 2010